# SDR A6WA201240409

- Difficulty date: April 7, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 21,998 hours, 21,151 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER TAKE OFF,  RECEIVED WHITE SPOILERON FAULT "ON FLIGHT CONTROL, PAGE RT SPOILERON WAS WHITE" ON FINAL, RECEIVED RT SPOILERON CAUTION MESSAGE WITH WHITE T/B GROUND SPOILER FAULT AND OTBD SPOILERON FAULTS.  REMOVED RT SPOILERON OTBD PCU IAW AMM 27-62-01.  OPS CHECK GOOD.
